MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS WITH PED. CONTROLRESERVOIR; HYDROCEPHALUS MANAGEMNET

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS WITH PED. CONTROLRESERVOIR; HYDROCEPHALUS MANAGEMNET
Model Number FX819T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: scratches on the m.Blue, but no deformation of the outer housing or other visible defects could be determined.No abnormalities of the progav 2.0 could be identified.During the visual inspection could be detected that the reservoir is connected in the incorrect flow direction to the valves.Permeability test: a permeability test has shown that the shunt system is blocked.Result: based on our investigation results, we can determine a blockage of the shunt system.Due to the fact that the reservoir was connected in the wrong flow direction, the system is blocked.A credit note will be generated.Additional actions will be implemented in the form of a capa.
 
Event or Problem Description
It was reported that a m.Blue plus (#fx819t) will be implanted during a procedure performed on (b)(6) 2024.According to the complainant, the system caused an overdrainage/underdraiange and could not be implanted.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the procedure.Age: 10 years weight: 19.4 kg gender: male.

Brand Name
M.BLUE PLUS WITH PED. CONTROLRESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMNET
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key19044567
Report Number3004721439-2024-00080
Device Sequence Number15594760
Product Code JXG
UDI-Device Identifier04041906504823
UDI-Public4041906504823
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX819T
Device Catalogue NumberFX819T
Device Lot Number20055890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexMale
Patient Weight19 KG